MU Digital Repository
Logo

Management of supernumerary teeth

*, Abhishek Parolia and *, Kundabala M and *, Marisha Dahal and *, Mandakini Mohan (2011) Management of supernumerary teeth. Journal of Conservative Dentistry , 14 (3). pp. 221-224.

[img]
Preview
PDF
23._JCD'11_supernumerary_teeth.pdf - Published Version

Download (3MB)

Abstract

Supernumerary paramolars are the rare anomalies of the maxillofacial complex. These are more common in the maxilla than in the mandible. This article reviews the etiology, frequency, classification, complications, diagnosis and management of supernumerary teeth (bilateral maxillary paramolars).

Item Type: Article
Uncontrolled Keywords: Paramolar, supernumerary teeth, conical teeth, distomolars
Subjects: Dentistry > MCODS Mangalore > Conservative Dentistry
Dentistry > MCODS Mangalore > Prosthodontics
Depositing User: KMCMLR User
Date Deposited: 04 Jan 2012 10:12
Last Modified: 04 Jan 2012 10:12
URI: http://eprints.manipal.edu/id/eprint/1972

Actions (login required)

View Item View Item